Alert archive / Illinois / Tornado Warnings in 2025

Tornado Warning 63, NWS Paducah, KY

April 2, 20254 counties in Illinois

NWS Paducah, KY issued this tornado warning at Apr 2, 2025, 7:20 PM CDT for 4 counties in Illinois. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2025, 7:20 PM CDT (00:20 UTC)
Expired
Apr 2, 2025, 8:00 PM CDT
In force
40 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Observed
Hail
1.0 in

Counties Jackson County, IL, Johnson County, IL, Union County, IL, Williamson County, IL

The radar

The Paducah radar (KPAH), 62 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 7:25 PM CDTTORNADO2 N Anna, ILA brief EF-0 tornado caused damage to tree limbs and uprooted a couple trees along US Highway 51 north of Anna.
Apr 2, 7:51 PM CDTTORNADO2 Ese Creal Springs, ILA brief EF-1 tornado began just east of Creal Springs, IL, along Highway 166 moving east-northeast. Damage was mainly uprooted and snapped trees and downed limbs. However, one home suffered roof damage, and a carport was also destroyed. The tornado lifted at S

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 2:52 PM CDTTornado Watch PDSSPC9 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.3 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2025-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1447 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2025-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1447 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1501 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
418 m²/s²
Significant tornado parameter
1.2
Supercell composite
15.1

Open this sounding in Storm Lab

The text

As transmitted.

875 
WFUS53 KPAH 030020
TORPAH
ILC077-087-181-199-030100-
/O.NEW.KPAH.TO.W.0063.250403T0020Z-250403T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Paducah KY
720 PM CDT Wed Apr 2 2025

The National Weather Service in Paducah has issued a

* Tornado Warning for...
  Eastern Union County in southern Illinois...
  Northwestern Johnson County in southern Illinois...
  Williamson County in southern Illinois...
  Southeastern Jackson County in southern Illinois...

* Until 800 PM CDT.

* At 720 PM CDT, a tornado producing storm was located over Anna,
  moving northeast at 55 mph.

  HAZARD...Damaging tornado and quarter size hail.

  SOURCE...Radar confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic storm will be near...
  Cobden around 725 PM CDT.
  Goreville around 730 PM CDT.
  Lake Of Egypt Area around 735 PM CDT.
  Marion and Creal Springs around 740 PM CDT.
  Pittsburg around 745 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Whiteash, Spillertown, and Williamson County Regional Airport.

This includes the following highways...
 Interstate 24 in Illinois between Mile Markers 1 and 6.
 Interstate 57 in Illinois between Mile Markers 29 and 61.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3737 8926 3741 8933 3749 8937 3786 8893
      3786 8871 3764 8871
TIME...MOT...LOC 0020Z 234DEG 47KT 3747 8926 

TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN

$$

DWS
3 follow-up statements
885 
WWUS53 KPAH 030035
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
735 PM CDT Wed Apr 2 2025

ILC077-030045-
/O.CAN.KPAH.TO.W.0063.000000T0000Z-250403T0100Z/
Jackson IL-
735 PM CDT Wed Apr 2 2025

...THE TORNADO WARNING FOR SOUTHEASTERN JACKSON COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight CDT for southern
Illinois.

&&

LAT...LON 3747 8905 3760 8915 3784 8871 3764 8871
TIME...MOT...LOC 0035Z 239DEG 51KT 3757 8901 

$$

ILC087-181-199-030100-
/O.CON.KPAH.TO.W.0063.000000T0000Z-250403T0100Z/
Union IL-Johnson IL-Williamson IL-
735 PM CDT Wed Apr 2 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN UNION...NORTHWESTERN JOHNSON AND SOUTHEASTERN WILLIAMSON
COUNTIES...

At 735 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located over
Goreville, or 12 miles northwest of Vienna, moving northeast at 60
mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These dangerous storms will be near...
  Marion, Lake Of Egypt Area, and Creal Springs around 740 PM CDT.

This includes the following highways...
 Interstate 24 in Illinois between Mile Markers 1 and 7.
 Interstate 57 in Illinois between Mile Markers 36 and 50.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3747 8905 3760 8915 3784 8871 3764 8871
TIME...MOT...LOC 0035Z 239DEG 51KT 3757 8901 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

DWS
122 
WWUS53 KPAH 030041
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
741 PM CDT Wed Apr 2 2025

ILC181-030050-
/O.CAN.KPAH.TO.W.0063.000000T0000Z-250403T0100Z/
Union IL-
741 PM CDT Wed Apr 2 2025

...THE TORNADO WARNING FOR NORTHEASTERN UNION COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight CDT for southern
Illinois.

&&

LAT...LON 3764 8871 3750 8898 3754 8904 3759 8904
      3772 8893 3784 8871
TIME...MOT...LOC 0040Z 218DEG 57KT 3757 8892 

$$

ILC087-199-030100-
/O.CON.KPAH.TO.W.0063.000000T0000Z-250403T0100Z/
Johnson IL-Williamson IL-
741 PM CDT Wed Apr 2 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHWESTERN JOHNSON AND SOUTHEASTERN WILLIAMSON COUNTIES...

At 740 PM CDT, a confirmed tornado was located over Lake Of Egypt
Area, or 10 miles north of Vienna, moving northeast at 65 mph.

HAZARD...Damaging tornado and quarter size hail.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Marion, Lake Of Egypt Area, and Creal Springs around 745 PM CDT.

This includes the following highways...
 Interstate 24 in Illinois between Mile Markers 1 and 7.
 Interstate 57 in Illinois between Mile Markers 40 and 49.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3764 8871 3750 8898 3754 8904 3759 8904
      3772 8893 3784 8871
TIME...MOT...LOC 0040Z 218DEG 57KT 3757 8892 

TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN

$$

DWS
181 
WWUS53 KPAH 030106
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
806 PM CDT Wed Apr 2 2025

ILC087-199-030115-
/O.EXP.KPAH.TO.W.0063.000000T0000Z-250403T0100Z/
Johnson IL-Williamson IL-
806 PM CDT Wed Apr 2 2025

...THE TORNADO WARNING FOR NORTHWESTERN JOHNSON AND SOUTHEASTERN
WILLIAMSON COUNTIES HAS EXPIRED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.

A Tornado Watch remains in effect until midnight CDT for southern
Illinois.

&&

LAT...LON 3764 8871 3750 8898 3754 8904 3759 8904
      3772 8893 3784 8871
TIME...MOT...LOC 0105Z 234DEG 47KT 3776 8859 

$$

DWS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Apr 2, 4:09 PM CDT, 3 hours 11 minutes earlier. Its key messages:

  • A major severe weather outbreak is anticipated this afternoon and evening, possibly into the overnight; strong tornadoes, very large hail, and damaging winds are expected.
  • Ahead of the storms, very strong south winds will continue to gust 40-55 mph at times today.
  • Historically high forecast rainfall amounts of up to a foot will lead to significant and widespread flooding Wednesday through Sunday.
  • Additional rounds of severe storms are possible Thursday and especially Friday night into Saturday.
Area forecast discussion, Apr 2, 4:09 PM CDT, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
409 PM CDT Wed Apr 2 2025

.KEY MESSAGES...

- A major severe weather outbreak is anticipated this afternoon
  and evening, possibly into the overnight; strong tornadoes,
  very large hail, and damaging winds are expected.

- Ahead of the storms, very strong south winds will continue to
  gust 40-55 mph at times today.

- Historically high forecast rainfall amounts of up to a foot
  will lead to significant and widespread flooding Wednesday
  through Sunday.

- Additional rounds of severe storms are possible Thursday and
  especially Friday night into Saturday.

&&

.UPDATE...
Issued at 409 PM CDT Wed Apr 2 2025

As noted in the previous SWOMCD a few discrete supercells have
formed in west Tennessee in a very favorable environment for
tornadoes. The PAH VWP shows about 340 m2/s2 of 0-1km SRH LAPS
and SPC mesoscale analysis shows about 2500 J/kg of MLCAPE with
temperature working into the 80s. Cell clusters to the west of
the area in Missouri have not maintained strong organization yet
but bowing segments are beginning to become evident in northern
Arkansas on cells that have a trajectory into southeast
Missouri. The general expectation is low level shear will
become stronger over the next two to three hours as this
activity approaches posing a significant risk for tornadoes, and
potentially strong tornadoes as well as an evolving risk for
damaging winds and large hail.

 &&

.DISCUSSION...
Issued at 106 PM CDT Wed Apr 2 2025

     Rare and dangerous pattern emerges with particularly
dangerous severe weather and flash flood threats through
Saturday...

A dangerous severe weather situation is developing across the
region this afternoon. Thunderstorms are increasing in intensity
across MO/AR amid subtle ascent from the right exit region of a
130-140 kt jet max to the northwest with a weak embedded
shortwave. Cloud tops are cooling on this activity to the west
and the more subtle lift and shear orientation have kept this
activity more discrete so far.

Rich and deep boundary layer moisture is streaming in from the
lower Mississippi where dewpoints are in the 70s with 7.5-8.0
C/km mid level lapse rates. VWP and model deep layer shear is
45-55kt and 0-1km shear is 31-35 kts with a long looping
hodograph giving 0-1km SRH around 300-350 m2/s2. A weakening
capping inversion is holding off a line of showers that have
formed from Fulton to about Mt. Vernon, IN. We expect this cap
will hold until the upper trough gets a little closer.

The storms in MO/AR will enter an increasingly volatile and
likely increase in intensity. STP values of 3-7 are anticipated
as this broken line of storms approaches. Mixed modes with
clusters of storms, bow echoes and supercells are expected. Each
of which could pose a tornado or significant damaging wind
threat. Destructive tornadoes (EF3+) would be entirely possible
in this parameter space and SPC has highlighted they expect EF3+
tornadoes somewhere in the ongoing High Risk area which
includes much of the Paducah CWA. Rainfall rates will be extreme
as precipitable water values reach 1.9" to 2.0" inches which is
more than 0.3" more than climatological record. With the very
steep lapse rates initially very large hail will also be
possible.

This activity should be strong enough to form cold pools
sufficient to push the cold front behind these storms all the
way through despite the parallel upper level flow. However
continued large scale ascent during the day Thursday will keep
rain and thunderstorms possible although the risk of severe
weather should be mitigated somewhat as actual surface based
instability should be limited making hail the main threat if
things go like they are anticipated.

Friday the surface front shifts back west across the area
putting the region in 68-71 degree dewpoints. We end up in the
right exit region of a broad jet max with a trough over the
intermountain west. More vigorous thunderstorms with tornado,
wind, hail risk will then develop in the late afternoon and
evening with especially heavy rain, with PWATs back above 1.8".

The actual upper trough then moves through Saturday bringing a
continued severe risk. From Friday into Saturday midday may be
the heaviest rain of the event. The new forecast maintains storm
total precip over 10 inches across most of western Kentucky,
with 6-8 inches to the northwest and north of there.
Significant, and potentially catastrophic impacts remain
entirely possible and are likely somewhere in the watch area. We
maintain a PDS flash flood watch through the duration for this
event.

A cold front sweeps through Saturday putting us in a cooler and
much less chaotic airmass and pattern.

&&

.AVIATION /18Z TAFS THROUGH 18Z THURSDAY/...
Issued at 1143 AM CDT Wed Apr 2 2025

High based cumulus and strong south to southwest winds will
continue through the afternoon. A cluster of strong to severe
storms will move east through the afternoon. Very strong winds
and isolated tornadoes will be possible with the area of storms.
Light to moderate rain will persist behind the front through
most of the TAF period.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Wind Advisory until midnight CDT tonight for ILZ075>078-
     080>094.
     Flood Watch through Sunday morning for ILZ075>078-080>094.
MO...Wind Advisory until midnight CDT tonight for MOZ076-086-087-
     100-107>112-114.
     Flood Watch through Sunday morning for MOZ076-086-087-100-
     107>112-114.
IN...Wind Advisory until midnight CDT /1 AM EDT/ tonight for INZ081-
     082-085>088.
     Flood Watch through Sunday morning for INZ081-082-085>088.
KY...Wind Advisory until midnight CDT tonight for KYZ001>022.
     Flood Watch through Sunday morning for KYZ001>022.

&&

UPDATE...JGG
DISCUSSION...JGG
AVIATION...JGG
Hazardous weather outlook, Apr 2, 1:19 PM CDT, 6 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Paducah KY
119 PM CDT Wed Apr 2 2025

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-031830-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
119 PM CDT Wed Apr 2 2025 /219 PM EDT Wed Apr 2 2025/

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...This Afternoon and Tonight

A major outbreak of severe storms with strong, long track
tornadoes, very large hail, and damaging winds is expected across
the Quad State this afternoon and evening, and possibly into the
overnight hours. Storms will move to the northeast at 60-70 mph.

The storms will eventually form into a line tonight, mainly over
west Kentucky. The line may become stationary resulting in heavy
rainfall and possibly some flooding problems. A Flood Watch is in
effect for the entire region.

A Wind Advisory is in effect for the entire region until midnight.
South winds may gust 40 to 55 mph at times ahead of the storms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Multiple rounds of showers and thunderstorms with heavy rainfall
are expected Thursday through Saturday night. A Flood Watch is in
effect for this entire period. Significant flash flooding and
rapid rises on area rivers are likely. River flooding is already
forecast in some locations. The worst flash flooding threat will
be Friday night through Saturday night.

In addition, to the heavy rainfall and flooding concerns, severe
storms will be possible over much of the region Thursday afternoon
and night, and again Friday night into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested tonight across the entire area and
will likely be required as needed through Saturday.

JGG

In the hours before

Local storm report, Apr 2, 7:04 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
704 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     Tornado          1 NE Advance            37.11N 89.91W
04/02/2025                   Stoddard           MO   Law Enforcement

            *** 1 INJ ***
            home destroyed , one injury from tornado.

&&

BM
Local storm report, Apr 2, 7:05 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
705 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     Hail             Oak Grove               36.67N 87.43W
04/02/2025  M0.25 Inch       Christian          KY   Trained Spotter

&&

BM
Local storm report, Apr 2, 7:06 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
706 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     Tornado          Cape Girardeau          37.30N 89.53W
04/02/2025                   Cape Girardeau     MO   Emergency Mngr

            Tornado reported near Cape Girardeau Fire
            Station 1.

&&
Local storm report, Apr 2, 7:10 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
710 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     Hail             4 NW Oak Grove          36.72N 87.46W
04/02/2025  E0.75 Inch       Christian          KY   Public

            Report from mPING: Dime (0.75 in.).

&&

BM
Local storm report, Apr 2, 7:12 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
712 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     Tornado          4 S Qulin               36.54N 90.25W
04/02/2025                   Butler             MO   Law Enforcement

            Power poles down and roof damage to 2
            structures.

&&
Local storm report, Apr 2, 7:14 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
714 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     Hail             1 S Perryville          37.71N 89.88W
04/02/2025  E0.75 Inch       Perry              MO   Public

            Report from mPING: Dime (0.75 in.).

&&

BM

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:03 PM CDTTornado WarningPAHHamilton, Jefferson, Wayne, White42 min
Apr 2, 7:04 PM CDTSevere Thunderstorm WarningPAHEdwards, Wabash, Wayne, White41 min
Apr 2, 7:04 PM CDTSevere Thunderstorm WarningPAHGallatin, Hardin, Pope, Saline26 min
Apr 2, 7:10 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHAlexander, Johnson, Pulaski, Union50 min
Apr 2, 7:11 PM CDTTornado WarningPAHEdwards, Wabash34 min
Apr 2, 7:14 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHEdwards, Franklin, Hamilton, Jefferson, Saline, Wabash and 3 more46 min
Apr 2, 7:24 PM CDTTornado WarningPAHGallatin, White51 min
Apr 2, 7:24 PM CDTTornado WarningPAHAlexander36 min
Apr 2, 7:28 PM CDTTornado WarningPAHJohnson, Union, Williamson47 min
Apr 2, 7:39 PM CDTTornado WarningPAHEdwards, Wabash, Wayne, White51 min
Apr 2, 7:41 PM CDTTornado WarningPAHAlexander34 min
Apr 2, 7:46 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHGallatin, Hamilton, Saline, White, Williamson44 min
Apr 2, 7:53 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHAlexander, Hardin, Johnson, Massac, Pope, Pulaski52 min
Apr 2, 7:54 PM CDTTornado Warning Tornado observedPAHGallatin, Hardin, Johnson, Pope, Saline, Williamson51 min
Apr 2, 8:18 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHEdwards, Gallatin, Saline, Wabash, White42 min
Apr 2, 8:18 PM CDTTornado WarningPAHMassac, Pope42 min
Apr 2, 8:28 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHGallatin, Hardin62 min
Apr 2, 8:32 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHMassac, Pope43 min
Apr 2, 8:37 PM CDTTornado WarningPAHWabash, White38 min
Apr 2, 8:47 PM CDTTornado WarningPAHMassac, Pope28 min
Apr 2, 8:53 PM CDTFlash Flood WarningPAHEdwards, Wabash, White6 hr
Apr 2, 9:09 PM CDTFlash Flood WarningPAHHardin, Pope6 hr
Apr 3, 11:11 AM CDTRiver Flood WarningPAHFranklin, Williamson17 days
Apr 3, 11:11 AM CDTRiver Flood WarningPAHJackson22 days
Apr 3, 11:51 AM CDTRiver Flood WarningPAHGallatin, Wabash, White18 days
Apr 3, 12:39 PM CDTRiver Flood WarningPAHAlexander, Jackson, Union9 days
Apr 3, 12:39 PM CDTRiver Flood WarningPAHAlexander8 days
Apr 3, 12:45 PM CDTRiver Flood WarningPAHGallatin, Hardin21 days
Apr 3, 12:45 PM CDTRiver Flood WarningPAHHardin, Pope21 days
Apr 3, 1:48 PM CDTRiver Flood WarningPAHPulaski22 days
Apr 3, 1:48 PM CDTRiver Flood WarningPAHAlexander, Pulaski23 days
Apr 3, 1:48 PM CDTRiver Flood WarningPAHMassac, Pope19 days
Apr 3, 1:48 PM CDTRiver Flood WarningPAHPope19 days

Nearby

Tornado Warnings in Illinois, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.